# SDR ASOA201610293063

- Difficulty date: October 29, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N26549
- Make and model: Emb EMB-145LR
- Aircraft serial: 145571
- Aircraft time: 34,208 hours, 26,648 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 81076
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 23,435 hours, 18,517 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN GALLEY INOPERATIVE. REMOVED AND REPLACED THE EMERGENCY LIGHT BATTERY AND OPS CHECKED GOOD.
